Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016, Article ID 7035279, 12 pages
http://dx.doi.org/10.1155/2016/7035279
Research Article

A Mixture of Two Burr Type III Distributions: Identifiability and Estimation under Type II Censoring

Department of Mathematics, College of Science, Aljouf University, P.O. Box 848, Sakaka 42421, Saudi Arabia

Received 16 June 2016; Revised 18 September 2016; Accepted 3 October 2016

Academic Editor: Juan C. Agüero

Copyright © 2016 A. S. Al-Moisheer. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. S. Al-Moisheer, “A Mixture of Two Burr Type III Distributions: Identifiability and Estimation under Type II Censoring,” Mathematical Problems in Engineering, vol. 2016, Article ID 7035279, 12 pages, 2016. https://doi.org/10.1155/2016/7035279.